A 19-year-old male asked:
i started to get itchy since last year during winter after getting a meningitis shot for college into my skin which formed a ball. what could it be?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
I don't think the: meningitis shot reaction is related to the itchiness.Sometimes,after a shot,one can develop a local reaction,like you have described.This is just a local reaction and should not have systemic effects.A very common cause of generalized itching is dry skin or allergies.So,moisturize 3-4 times daily and try an antihistamine like Zyrtec (cetirizine) to c if either helps.If not p,c ur doc or a Dermatologist.??
Answered on Jan 28, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I never went to see a doctor after my miscarriage what could be the consequences for thisits been about a year since it happened
It started with a very bad calf pain now i have a bruise on the soul of my foot which is painfull to walk on what could it be
Two months ago i went to bed feeling fine woke up the next morning as i was getting out of bed i got a verry sharp pain on my right shoulderand have been dealing with it since then what could be happening
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!